Stability of solution of one nonlinear initial-boundary problem of aeroelasticity
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 131 (2013) no. 2, pp. 120-126
Cet article a éte moissonné depuis la source Math-Net.Ru
The dynamic stability of an elastic element of the channel wall under the subsonic stream of an ideal compressible fluid (gas) is studied. Determination of the stability of an elastic body corresponds to the concept of stability of dynamical systems by Lyapunov. The sufficient conditions for stability are obtained. Conditions impose limitations on the speed of the uniform stream of gas, compressed (tensile) element of efforts, the elastic element stiffness and other parameters of the mechanical system.
Keywords:
aerohydroelasticity, stability, elastic plate, deformation, subsonic flow, compressed liquid (gas).
@article{VSGTU_2013_131_2_a13,
author = {A. V. Ankilov and P. A. Vel'misov and Yu. A. Kazakova},
title = {Stability of solution of one nonlinear initial-boundary problem of aeroelasticity},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {120--126},
year = {2013},
volume = {131},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2013_131_2_a13/}
}
TY - JOUR AU - A. V. Ankilov AU - P. A. Vel'misov AU - Yu. A. Kazakova TI - Stability of solution of one nonlinear initial-boundary problem of aeroelasticity JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2013 SP - 120 EP - 126 VL - 131 IS - 2 UR - http://geodesic.mathdoc.fr/item/VSGTU_2013_131_2_a13/ LA - ru ID - VSGTU_2013_131_2_a13 ER -
%0 Journal Article %A A. V. Ankilov %A P. A. Vel'misov %A Yu. A. Kazakova %T Stability of solution of one nonlinear initial-boundary problem of aeroelasticity %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2013 %P 120-126 %V 131 %N 2 %U http://geodesic.mathdoc.fr/item/VSGTU_2013_131_2_a13/ %G ru %F VSGTU_2013_131_2_a13
A. V. Ankilov; P. A. Vel'misov; Yu. A. Kazakova. Stability of solution of one nonlinear initial-boundary problem of aeroelasticity. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 131 (2013) no. 2, pp. 120-126. http://geodesic.mathdoc.fr/item/VSGTU_2013_131_2_a13/
[1] A. V. Ankilov, P. A. Vel'misov, Stability of viscoelastic elements of channels walls, Ulyanovsk Technical University, Ulyanovsk, 2000, 115 pp.
[2] L. Kollatc, Problems on own values, Nauka, Moscow, 1968, 503 pp.